Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 9, Pages 545-553
http://dx.doi.org/10.1155/S0161171202007858

On a class of diophantine equations

Department of Mathematics, Hofstra University, Hempstead 11550, NY, USA

Received 10 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Safwan Akbik, “On a class of diophantine equations,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 545-553, 2002. https://doi.org/10.1155/S0161171202007858.